American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Robin Giles. A generalization of the strict topology . Trans. Amer. Math. Soc. 161 (1971) 467-474. MR 0282206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. H. Summers. Dual spaces of weighted spaces . Trans. Amer. Math. Soc. 151 (1970) 323-333. MR 0270129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. H. Summers. A representation theorem for biequicontinuous completed tensor products of weighted spaces . Trans. Amer. Math. Soc. 146 (1969) 121-131. MR 0251521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edmond E. Granirer. Functional analytic properties of extremely amenable semigroups . Trans. Amer. Math. Soc. 137 (1969) 53-75. MR 0239408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aldo J. Lazar. Spaces of affine continuous functions on simplexes . Trans. Amer. Math. Soc. 134 (1968) 503-525. MR 0233188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. L. Seever. Measures on $F$-spaces . Trans. Amer. Math. Soc. 133 (1968) 267-280. MR 0226386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. M. Stephenson. Spaces for which the Stone-Weierstrass theorem holds . Trans. Amer. Math. Soc. 133 (1968) 537-546. MR 0227753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Glicksberg. Dominant representing measures and rational approximation . Trans. Amer. Math. Soc. 130 (1968) 425-462. MR 0225149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John B. Conway. The strict topology and compactness in the space of measures. II . Trans. Amer. Math. Soc. 126 (1967) 474-486. MR 0206685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Lloyd. A mixing condition for extreme left invariant means . Trans. Amer. Math. Soc. 125 (1966) 461-481. MR 0209812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl W. Kohls. Prime $z$-filters on completely regular spaces . Trans. Amer. Math. Soc. 120 (1965) 236-246. MR 0188829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Mack. The order dual of the space of Radon measures . Trans. Amer. Math. Soc. 113 (1964) 219-239. MR 0169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Samuel Kaplan. The second dual of the space of continuous functions. IV . Trans. Amer. Math. Soc. 113 (1964) 512-546. MR 0170205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. W. Gamelin. Restrictions of subspaces of $C(X)$ . Trans. Amer. Math. Soc. 112 (1964) 278-286. MR 0162132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. R. Isbell and Z. Semadeni. Projection constants and spaces of continuous functions . Trans. Amer. Math. Soc. 107 (1963) 38-48. MR 0146649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank W. Anderson. Approximation in systems of real-valued continuous functions . Trans. Amer. Math. Soc. 103 (1962) 249-271. MR 0136976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Samuel Kaplan. The second dual of the space of continuous functions. III . Trans. Amer. Math. Soc. 101 (1961) 34-51. MR 0131750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James V. Whittaker. Coincidence sets and transformations of function spaces . Trans. Amer. Math. Soc. 101 (1961) 459-476. MR 0137991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia